| Model Number |
9734403 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Part has not been returned.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding navigation instruments outside of procedure.It was reported that the probe was bent, the clamp was stripped, and the ratcheting handle had no cap.No patient was present.Additional information was received stating that the probe was able to be verified.